# SDR 20000714SH018

- Difficulty date: June 16, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N7382T
- Make and model: Cessna 172N
- Aircraft serial: 17270372
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3114C
- Condition: Defective
- Location: Internal/Open
- Part time: 1,900 hours
- Component: Magneto, Slick
- Component part number: 4270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAVE FOUND FOUR OCCURRENCES OF FAULTY COILS IN SLICK MAGNETOS WITH HOURS FROM 400 - 1,900.  SOME COILS ARE OLDER, P/N M3114C.  REPLACEMENT P/N, K3975.  (X)
